MathSciNet Relay Station
MathSciNet bibliographic data
MR1379044 34E10 (41A60 65D99)
Bosley, D. L. A technique for the numerical verification of asymptotic expansions. SIAM Rev. 38 (1996), no. 1, 128–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement